# SDR UIEA2024030530142

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 116,595 hours, 21,008 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Part number: 285N0028136
- Part serial: D16339
- Condition: Faulted
- Location: Aflots
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO DUE TO AFT CARGO FIRE WARNING DURING T/O ROLL.( REMOVED AND REPLACED AFT CARGO AFOLTS CARD (A32). SYSTEM GROUND TEST PASSED IAW AMM 26-10-01 )
